# SDR QMLA2011061711068

- Difficulty date: June 17, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N507AM
- Make and model: Snias AS350B3
- Aircraft serial: 4711
- Aircraft time: 595 hours
- Engine: Tmeca ARRIEL2B1
- Engine time: 595 hours
- System (JASC): 2435 · Starter-Generator
- Part: Shaft
- Condition: Sheared
- Location: Starter Gen
- Component: Starter Gen
- Component part number: 515030
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED GRINDING SOUND DURING START, FOUND STARTER GENERATOR SHAFT SHEARED. FOUND COMPRESSOR DID ROTATE FREELY WHEN CHECKED.  REPLACED WITH SERVICABLE STARTER GENERATOR. CAUSE OF SHAFT FAILURE NOT KNOWN.
